# SDR USAA920081740

- Difficulty date: September 2, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR, FRAME CRACKED AT BS 500E BETWEEN S20L AND S21L.  REPAIRED FRAME AT BS 500E BETWEEN S20L AND S21L IAW US AIRWAYS EA 100631.
